# SDR QXEA200601258

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,816 hours, 28,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6519021
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - ON FLIGHT 2229, PART OF THE EMERGENCY LIGHT STRIP ON CABIN FLOOR LOOSE. REPLACED FWD SECTION OF EMERGENCY LIGHTING.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
